# SDR SWIA201436510

- Difficulty date: February 12, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,686 hours, 21,116 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR INNER HANDLE HAS CORROSION ON HAND GRIP PORTION.  C CHECK REPLACED RT OVERWING EMERGENCY EXIT LATCH HANDLE IAW CMM.
